# SDR SWIA2025081800521

- Difficulty date: May 21, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL CLIP, AFT OF REAR PRESSURE BULKHEAD AT STGR 14R CRACKED   (C-CHECK RO 08/16/2025)REMOVED AND REPLACED RH INTERCOSTAL CLIP, AFT OF REAR PRESSURE BULKHEAD AT STGR 14R WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
